Top answers from doctors based on your search:
Disclaimer

can morphine kill you

A 37-year-old member asked:
Dr. Pascal Scemama de gialluly
11 years experience Anesthesiology
Stops breathing: Morphine overdose will make the person stop breathing. With no breathing, oxygen levels in the blood will start to go down until they are too low for ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 52-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Not today: If she is in the late stages, the painkillers may suppress her breathing some and make pneumonia more likely, but this is well worth the risk. Morphin ... Read More
A 60-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Call 911: Call 911.
1
1 thank
A 40-year-old member asked:
Dr. Lina Fine
Dr. Lina Fine answered
17 years experience Sleep Medicine
Dangerous: This combination can lead to fatal respiratory suppression (cessation of breathing).
A 44-year-old member asked:
Dr. Andrew Murphy
28 years experience Allergy and Immunology
Yes: An overdose of Benadryl (diphenhydramine) can be fatal.
A 54-year-old member asked:
Dr. Axel Martinez-Irizarry
16 years experience Family Medicine
It can. Super rare.: Principle of Double effect. the nature of the act is itself good, or at least morally neutral; the agent intends the good effect and not the bad eit ... Read More
A 46-year-old member asked:
Dr. Robert Woods
29 years experience Psychiatry
Unfortunately Yes: The medical literature is filled with cases of deaths related to overdose using diphenhydramine. Normally this over-the-counter agent is very safe wh ... Read More
1
1 thank
A 53-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
YES: Acetaminophen in large dose is hepatotoxic. It can cause serious liver damage and can be lethal.
2
2 thanks
A 52-year-old member asked:
Dr. Christopher Abel
25 years experience Pediatrics
Potentially yes: If you or someone else has taken too much of benadryl, (diphenhydramine) or any other substance, call the national poison control center at 1-800-222- ... Read More
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Variable: It varies depending on the medication. Are you considering taking your life?
A 48-year-old member asked:
Dr. Andrew Gross
72 years experience Anesthesiology
Succinylcholine: Yes, succinylcholine without proper supervision and airway support can be deadly. Succinylcholine causes a temporary irreversibel binding of your mus ... Read More
9
9 thanks
A 48-year-old member asked:
Dr. David Escobar
8 years experience Family Medicine
Possible: Although anticholinergic overdose leading to death is rare, it is possible. Any drug overdose can potentially lead to death.
A 52-year-old member asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Hydromorphone: Absolutely - yes.
2
2 thanks
A 37-year-old member asked:
Dr. Aaron Ament
57 years experience Psychiatry
MAYBE: If allergic to the antibiotic you have a good chance. If you kill the bacteria in your gut and dehydrate sufficiently with diarrhea you might. If you ... Read More
A 44-year-old member asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Addicited: Using the meds in a manner not prescribed. Also using them when you do not need them.
1
1 thank
A 42-year-old member asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Roxicet: Yes - it is a strong opioid and if you take too much you could overdose and die.
A 50-year-old member asked:
Dr. Anifat Balogun
28 years experience ENT and Head and Neck Surgery
Yes: Ultimately, you could die from sudafed overdose. It is important to take sudafed, or any other medication as directed. If your symptoms are not improv ... Read More
1
1 comment
A 47-year-old member asked:
Dr. John Rohm
Dr. John Rohm answered
32 years experience Cosmetic Dentistry
Unlikely: All toothpaste is, is soap and sand. You would get very ill and nauseous before you ingest enough to kill you.
1
1 thank
A 39-year-old member asked:
Dr. Elizabeth Wallen
34 years experience Pediatrics
Complex question: An overdose of morphine can cause death in anyone, not just the terminally ill. Morphine is often used to ease the suffering and pain of the terminal ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
No: And asking that question means you are using, or want to use, powerful and potentially abusable drugs for all the wrong reasons. The way to proper en ... Read More
A 45-year-old member asked:
Dr. Stuart Wasser
34 years experience Addiction Medicine
Only blockers: Like Naltrexone will prevent an overdose but these can also precipitate withdrawal. Certain family members will keep injectible Narcan (naloxone) aro ... Read More
2
2 thanks
A 41-year-old member asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
Yes, and many do: All stimulants can be associated with serious adverse effects, ranging from caffeine to cocaine to methamphetamine. Heart attack and stroke, cardiac a ... Read More
A 38-year-old member asked:
Dr. Arthur Vegh
37 years experience Allergy and Immunology
Depends: If the reaction is due to an allergic mechanism, you can. Unfortunately, reactions to narcotics are often due to 'histamine release' 'pseudoallergic' ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month